# SDR MASA2012030534525

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CC6705300013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR SEAT RAIL FROM FS 485 TO FS 581, LBL 9, HAS AREA OF CORROSION. 2.00L X .80W X .008D.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMBARDIER REO 670-53-00-013 REV "E".
